MathSciNet Relay Station
MathSciNet bibliographic data
MR346807 57D30
Chatelet, G.; Rosenberg, H. Un théorème de conjugaison des feuilletages. (French) Ann. Inst. Fourier (Grenoble) 21 (1971), no. 3, 95–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement